Garfield Heights, OH
A 29-year-old female asked:
I have episodes of a dilated pupil with headache, ringing in ears, feel strange and neck pain.normal scans.i was prescribed depakote. any ideas?
1 doctor answer • 2 doctors weighed in
Specializes in Pain Management
Need more info: I have a lot of questions I'd like to ask you. There's several possible diagnoses, and regardless of which one, Depakote is a medicine I'd hesitate to prescribe to a 29 year old woman. It has long term side effects including weight gain, hair loss, and tremor and can cause birth defects. I'm available for a virtual consult if you'd like to discuss diagnosis and treatment plan.
1.4k viewsReviewed >2 years ago
Last updated May 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.